Positive Solutions for a Nonhomogeneous Kirchhoff Equation with the Asymptotical Nonlinearity in
Ling Ding,
Lin Li and
Jin-Ling Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-10
Abstract:
We study the following nonhomogeneous Kirchhoff equation: , where is asymptotically linear with respect to at infinity. Under appropriate assumptions on , and , existence of two positive solutions is proved by using the Ekeland's variational principle and the Mountain Pass Theorem in critical point theory.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/710949.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/710949.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:710949
DOI: 10.1155/2014/710949
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().